Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some Baire spaces for which Blumberg's theorem does not hold


Author: H. E. White
Journal: Proc. Amer. Math. Soc. 51 (1975), 477-482
MSC: Primary 54E99; Secondary 54C30
DOI: https://doi.org/10.1090/S0002-9939-1975-0410691-2
MathSciNet review: 0410691
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: First, in the second section, we describe a class of Baire spaces for which Blumberg's theorem does not hold. Then, in the third section, we discuss Blumberg's theorem for $ P$-spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E99, 54C30

Retrieve articles in all journals with MSC: 54E99, 54C30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0410691-2
Keywords: Baire space, Blumberg's theorem
Article copyright: © Copyright 1975 American Mathematical Society